Refined arithmetic-geometric mean inequality and new entropy upper bound
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 95-100
Printed January 31, 2016
Vandanjav Adiyasuren, Tserendorj Batbold, and Muhammad Adil Khan
National University of Mongolia, National University of Mongolia, Department of Mathematics
Abstract : In this paper, we establish a new refinement of the arithmetic-geometric mean inequality. Applying this result in information theory, we obtain a more precise upper bound for Shannon's entropy.
Keywords : arithmetic-geometric mean inequality, entropy, Jensen's in\-equality
MSC numbers : Primary 26D15, 94A17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd